# SDR ASAA2017102122275

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 9,122 hours, 3,079 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fault
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU FAULT LIGHT ILLUMINATED FOR 1 MINUTE, AFTER TURNING IT OFF AFTER ENGINE START.  ACFT GROUNDED.  ACCOMPLISHED APU BITE CHECK IAW FIM 49-60, 801.  NO CURRENT FAULTS LOGGED. FAULT 49-61223.  FOUND TO BE INTERMITTENT. APU GROUND VERIFICATION CHECKED NORMAL.
